Approximation by the -Szász-Mirakjan Operators
N. I. Mahmudov
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
This paper deals with approximating properties of the q -generalization of the Szász-Mirakjan operators in the case . Quantitative estimates of the convergence in the polynomial-weighted spaces and the Voronovskaja's theorem are given. In particular, it is proved that the rate of approximation by the q -Szász-Mirakjan operators ( ) is of order versus 1/ n for the classical Szász-Mirakjan operators.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/754217.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/754217.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:754217
DOI: 10.1155/2012/754217
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().